BibTeX record journals/iacr/MaurerR07

download as .bib file

@article{DBLP:journals/iacr/MaurerR07,
  author    = {Ueli Maurer and
               Dominik Raub},
  title     = {Black-Box Extension Fields and the Inexistence of Field-Homomorphic
               One-Way Permutations},
  journal   = {{IACR} Cryptology ePrint Archive},
  volume    = {2007},
  pages     = {89},
  year      = {2007},
  url       = {http://eprint.iacr.org/2007/089},
  timestamp = {Tue, 14 Aug 2018 17:08:23 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/iacr/MaurerR07},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics